Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 102, NWS Bismarck, ND

June 26, 20185 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 26, 2018, 6:26 PM MDT for 5 counties in North Dakota. It was in force for 64 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2018, 6:26 PM MDT (00:26 UTC)
Expired
Jun 26, 2018, 7:30 PM MDT
In force
64 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Adams County, ND, Bowman County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 190 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:46 PM MDTHAIL 13 S Bowman, NDHAIL CONTINUES AT TIME THIS REPORT SENT, ALONG HIGHWAY 85.
Jun 26, 6:48 PM MDTHAIL 1.751 S Bowman, NDPUBLIC REPORT TO TV SOCIAL MEDIA PAGE. NO DURATION NOR REPORT OF DAMAGE. REPORT RELAYED BY BROADCAST METEOROLOGIST.
Jun 26, 6:51 PM MDTHAIL 0.88Bowman, ND
Jun 26, 7:20 PM MDTTSTM WND GST 60Reeder, ND
Jun 26, 7:30 PM MDTHAIL 2.757 Sse Reeder, NDDAMAGE TO VEHICLES, ROOFS, AND SIDING ON A HOME. BROKEN WINDOWS. LATE REPORT FROM LAST NIGHT THROUGH LAW ENFORCEMENT. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 3:00 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 779 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
779 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

234 
WUUS53 KBIS 270026
SVRBIS
NDC001-011-041-087-089-270130-
/O.NEW.KBIS.SV.W.0102.180627T0026Z-180627T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
626 PM MDT TUE JUN 26 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Bowman County in southwestern North Dakota...
  Western Hettinger County in southwestern North Dakota...
  Eastern Slope County in southwestern North Dakota...
  Southern Stark County in southwestern North Dakota...
  Western Adams County in southwestern North Dakota...

* Until 730 PM MDT.

* At 624 PM MDT, severe thunderstorms were located along a line
  extending from 13 miles northwest of New England to 12 miles north
  of Scranton to 7 miles south of Rhame, moving east at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Bowman around 640 PM MDT.
  New England around 650 PM MDT.
  Regent around 725 PM MDT.

Other locations impacted by these severe thunderstorms include Bowman
Haley Dam, Bucyrus, Schefield, Griffin, Buffalo Springs, Havelock,
Lefor and Gascoyne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Very heavy rain was also occurring with these storms.

&&

LAT...LON 4595 10379 4663 10333 4663 10323 4678 10323
      4679 10236 4594 10256
TIME...MOT...LOC 0024Z 291DEG 27KT 4665 10310 4632 10314 4613 10362 

HAIL...1.25IN
WIND...60MPH
 
$$

JP MARTIN
3 follow-up statements
353 
WWUS53 KBIS 270054
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
654 PM MDT TUE JUN 26 2018

NDC001-011-041-087-089-270130-
/O.CON.KBIS.SV.W.0102.000000T0000Z-180627T0130Z/
Bowman ND-Hettinger ND-Slope ND-Stark ND-Adams ND-
654 PM MDT TUE JUN 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR EASTERN BOWMAN...WESTERN HETTINGER...EASTERN SLOPE...SOUTHERN
STARK AND WESTERN ADAMS COUNTIES...

At 652 PM MDT, severe thunderstorms were located along a line
extending from 10 miles north of New England to 10 miles north of
Reeder to 8 miles south of Bowman, moving east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  New England around 705 PM MDT.

Other locations impacted by these severe thunderstorms include Bowman
Haley Dam, Bucyrus, Schefield, Griffin, Buffalo Springs, Havelock,
Lefor and Gascoyne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Very heavy rain was also falling from these storms.

&&

LAT...LON 4595 10343 4618 10364 4619 10363 4641 10323
      4649 10305 4663 10323 4670 10320 4679 10236
      4594 10256
TIME...MOT...LOC 0052Z 290DEG 27KT 4668 10292 4625 10289 4606 10337 

HAIL...1.25IN
WIND...60MPH
 
$$

JP MARTIN
431 
WWUS53 KBIS 270104
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
704 PM MDT TUE JUN 26 2018

NDC089-270111-
/O.CAN.KBIS.SV.W.0102.000000T0000Z-180627T0130Z/
Stark ND-
704 PM MDT TUE JUN 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STARK COUNTY IS
CANCELLED...

The storms which prompted the warning have weakened and were no
longer severe.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southwestern North Dakota.

LAT...LON 4595 10325 4624 10347 4639 10306 4638 10246
      4594 10256
TIME...MOT...LOC 0101Z 332DEG 22KT 4630 10299 4610 10315 4604 10331 

$$

NDC001-011-041-087-270130-
/O.CON.KBIS.SV.W.0102.000000T0000Z-180627T0130Z/
Bowman ND-Hettinger ND-Slope ND-Adams ND-
704 PM MDT TUE JUN 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR EASTERN BOWMAN...SOUTHWESTERN HETTINGER...SOUTHEASTERN SLOPE AND
WESTERN ADAMS COUNTIES...

At 701 PM MDT, severe thunderstorms were located along a line
extending from 13 miles north of Reeder to near Scranton to 10
miles southeast of Bowman, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Reeder around 730 PM MDT.

Other locations impacted by these severe thunderstorms include
Bowman Haley Dam, Bucyrus, Buffalo Springs and Gascoyne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor
of a building.

Very heavy rain was also occurring with these storms.

&&

LAT...LON 4595 10325 4624 10347 4639 10306 4638 10246
      4594 10256
TIME...MOT...LOC 0101Z 332DEG 22KT 4630 10299 4610 10315 4604 10331 

HAIL...1.25IN
WIND...60MPH
 
$$

JP MARTIN
230 
WWUS53 KBIS 270119
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
719 PM MDT TUE JUN 26 2018

NDC087-270128-
/O.CAN.KBIS.SV.W.0102.000000T0000Z-180627T0130Z/
Slope ND-
719 PM MDT TUE JUN 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SLOPE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
was no longer severe.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southwestern North Dakota.

LAT...LON 4595 10320 4618 10314 4628 10303 4628 10293
      4633 10292 4638 10246 4594 10256
TIME...MOT...LOC 0118Z 294DEG 24KT 4605 10305 

$$

NDC001-011-041-270130-
/O.CON.KBIS.SV.W.0102.000000T0000Z-180627T0130Z/
Bowman ND-Hettinger ND-Adams ND-
719 PM MDT TUE JUN 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTHEASTERN BOWMAN...SOUTHWESTERN HETTINGER AND WESTERN ADAMS
COUNTIES...

At 718 PM MDT, a severe thunderstorm was located 6 miles southwest 
of Reeder, or 18 miles southeast of Bowman, moving southeast at 25 
mph. This is a very dangerous storm with hail as large as golf 
balls.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Reeder around 725 PM MDT.

Other locations impacted by this severe thunderstorm include Bucyrus
and Gascoyne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4595 10320 4618 10314 4628 10303 4628 10293
      4633 10292 4638 10246 4594 10256
TIME...MOT...LOC 0118Z 294DEG 24KT 4605 10305 

HAIL...1.75IN
WIND...60MPH
 
$$

JP MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:48 PM MDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 26, 4:48 PM MDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
548 PM CDT Tue Jun 26 2018

.UPDATE...
Issued at 548 PM CDT Tue Jun 26 2018

Cold front aligned from Estevan to Tioga, and from Watford City to
Bowman. Discrete cells continue to evolve with heavy rainfall.
Hail and wind thus far have been below severe levels. Severe
thunderstorm watch continues until 10PM CDT Tuesday. Current
forecast is on track.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 341 PM CDT Tue Jun 26 2018

The main concern this period is the potential for scattered strong
to severe thunderstorms late this afternoon and evening.

Current water vapor imagery shows an upper-level disturbance
moving from northeast Montana into southeast Saskatchewan. An
attendant surface cold front was located from near Mohall, ND to
Glendive, MT. Expected scattered thunderstorms to develop along
the front through 22z this afternoon and propagate eastward this
evening. Latest mesoanalysis indicates 2000-3000 J/kg SBCAPE and
20-40 kt effective bulk shear. This will be sufficient for a few
severe storms through the evening, with large hail and damaging
winds. High pressure will build in behind the front for Wednesday.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 341 PM CDT Tue Jun 26 2018

The main concern this forecast period is the potential for
significant severe weather Thursday and Thursday night.

A favorable setup for severe thunderstorms will develop on
Thursday as a strong shortwave trough ejects off the Northern
Rockies. Strong diurnal heating combined with mid to upper 60s
dewpoints will yield CAPE exceeding 3000 J/kg. Increasing shear
with height (exceeding 50 kt in the 0-6 km layer) will be
supportive of supercells capable of very large hail, damaging
winds, and possibly a few tornadoes. There is still uncertainty on
the location of storm development. Current model guidance
suggests there may be some elevated convection along the warm
front Thursday morning, with afternoon development favored
generally from north central ND into southeast MT. Storms should
grow upscale into an MCS Thursday evening with a potentially
significant damaging wind threat. Very heavy rainfall will be
possible from any storm on Thursday, but the expected quick storm
motion may preclude any flash flooding threat.

An active pattern will continue through the weekend into early
next week, with multiple rounds of showers and thunderstorms
possible. It is too early at this time to discern any severe
threat beyond Thursday night. Models then hint at a strong upper-
level ridge building over the central CONUS by mid week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 548 PM CDT Tue Jun 26 2018

A cold front will continue to move from west to east this evening
and overnight. A tempo group was added to KMOT through 02z
Wednesday, and a VCTS was mentioned at KBIS/KDIK where greater
uncertainty exists with the development of precipitation along the
front. Expect precipitation to wand 03z-06z with a clearing sky
commencing thereafter.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...KS
SHORT TERM...Hollan
LONG TERM...Hollan
AVIATION...KS
Hazardous weather outlook, Jun 26, 4:51 PM MDT, 1 hour 35 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
551 PM CDT Tue Jun 26 2018

NDZ002>004-010>012-017>021-031>034-040>044-272300-
Burke-Renville-Bottineau-Mountrail-Ward-McHenry-McKenzie-Dunn-
Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Morton-Slope-
Hettinger-Grant-Bowman-Adams-
551 PM CDT Tue Jun 26 2018 /451 PM MDT Tue Jun 26 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

Scattered severe thunderstorms are expected this evening across
western and into portions of central North Dakota. Heavy rainfall,
large hail, and winds to 60 mph are the main hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is growing confidence that severe thunderstorms will
develop across much of western and central North Dakota Thursday
through Thursday night. Very large hail and significant damaging
wind gusts will be the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ001-005-009-013-022-023-025-035>037-045>048-050-051-272300-
Divide-Rolette-Williams-Pierce-Sheridan-Wells-Foster-Burleigh-
Kidder-Stutsman-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
551 PM CDT Tue Jun 26 2018 /451 PM MDT Tue Jun 26 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southeast North Dakota.

.DAY ONE...Tonight

Isolated to scattered thunderstorms are expected this afternoon
and evening. Severe weather is not anticipated.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is growing confidence that severe thunderstorms will
develop across much of western and central North Dakota Thursday
through Thursday night. Very large hail and significant damaging
wind gusts will be the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

KS

In the hours before

Local storm report, Jun 26, 4:17 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
517 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HEAVY RAIN       3 W LORAINE             48.86N 101.63W
06/26/2018  E2.00 INCH       RENVILLE           ND   PUBLIC

            PUBLIC REPORTS AROUND 2 INCHES OF RAINFALL
            ON HIGHWAY 28. STILL RAINING.

&&

KS
Special weather statement, Jun 26, 4:23 PM MDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Bismarck ND
523 PM CDT TUE JUN 26 2018

NDZ017-018-262245-
McKenzie ND-Dunn ND-
523 PM CDT TUE JUN 26 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DUNN AND EAST
CENTRAL MCKENZIE COUNTIES UNTIL 545 PM CDT/445 PM MDT/...

At 523 PM CDT/423 PM MDT/, a strong thunderstorm was located over
Little Missouri State Park, or 13 miles north of Killdeer, moving
east at 30 mph.

Nickel size hail and wind gusts to 40 mph will be possible with this
storm.

Locations impacted include...
Mandaree, Little Missouri State Park and Oakdale.

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern and northwestern North Dakota.

LAT...LON 4775 10298 4781 10263 4778 10256 4778 10250
      4776 10247 4776 10245 4747 10248 4747 10302
TIME...MOT...LOC 2223Z 257DEG 28KT 4757 10278

JONES
Special weather statement, Jun 26, 5:12 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Bismarck ND
612 PM CDT TUE JUN 26 2018

NDZ010-011-018-019-021-262345-
Mountrail ND-Mercer ND-Ward ND-McLean ND-Dunn ND-
612 PM CDT TUE JUN 26 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL WARD...
NORTHEASTERN DUNN...NORTHWESTERN MCLEAN...SOUTHEASTERN MOUNTRAIL AND
NORTHWESTERN MERCER COUNTIES UNTIL 645 PM CDT/545 PM MDT/...

At 611 PM CDT/511 PM MDT/, strong thunderstorms were located along a
line extending from near Van Hook Park to 5 miles northeast of
Mckenzie Bay Recreation Area to near Dodge. Movement was northeast at
35 mph.

Nickel size hail and wind gusts to 40 mph will be possible with these
storms.

Locations impacted include...
Parshall, Halliday, Plaza, Dodge, Roseglen, Indian Hills Recreation
Area, Van Hook Park, Mckenzie Bay Recreation Area, Beulah Bay
Recreation Area, Pouch Point Recreation Area, Deep Water Creek
Recreation Area, Skunk Creek Bay Recreation Area, White Shield, Twin
Buttes, Dakota Waters Recreation Area, Raub and Parshall Bay
Recreation Area.

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for south central, southwestern, north central and
northwestern North Dakota.

LAT...LON 4811 10185 4738 10172 4725 10260 4790 10255
TIME...MOT...LOC 2311Z 226DEG 31KT 4791 10232 4767 10230 4732 10228

JONES
Special weather statement, Jun 26, 5:19 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Bismarck ND
619 PM CDT TUE JUN 26 2018

NDZ003-004-011-270015-
Bottineau ND-Ward ND-Renville ND-
619 PM CDT TUE JUN 26 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT PARTS OF WARD...
BOTTINEAU AND RENVILLE COUNTIES UNTIL 715 PM CDT...

At 617 PM CDT, strong thunderstorms were clustered along a line
extending from 5 miles south of Antler to near Kenmare. Movement was
east at 15 mph.

Nickel size hail and wind gusts to 50 mph will be possible with these
storms.

Locations impacted include...
Mohall, Kenmare, Westhope, Sherwood, Greene, Antler, Tolley, Landa,
Norma, Loraine and Grano.

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central and northwestern North Dakota.

LAT...LON 4886 10075 4852 10175 4864 10213 4900 10193
      4900 10120
TIME...MOT...LOC 2317Z 290DEG 14KT 4889 10128 4865 10202

HOLLAN
Local storm report, Jun 26, 6:09 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
709 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             8 S AMIDON              46.37N 103.32W
06/26/2018  E1.50 INCH       SLOPE              ND   LAW ENFORCEMENT

            NO DAMAGE REPORTED. HAIL LASTED SEVERAL
            MINUTES BUT NO EXACT LENGTH OF TIME.

&&

JP MARTIN
Local storm report, Jun 26, 6:16 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
716 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             3 WSW BURLINGTON        48.26N 101.48W
06/26/2018  E1.00 INCH       WARD               ND   PUBLIC

&&

TWH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:11 PM MDTSevere Thunderstorm WarningBISWard47 min
Jun 26, 6:29 PM MDTSevere Thunderstorm WarningBISBottineau, McHenry34 min
Jun 26, 6:31 PM MDTSevere Thunderstorm WarningBISDunn59 min
Jun 26, 7:11 PM MDTSevere Thunderstorm WarningBISStark64 min
Jun 26, 7:17 PM MDTSevere Thunderstorm WarningBISMercer, Morton, Oliver58 min
Jun 26, 7:33 PM MDTSevere Thunderstorm WarningBISAdams57 min
Jun 26, 7:44 PM MDTSevere Thunderstorm WarningBISMercer40 min
Jun 26, 7:47 PM MDTTornado WarningBISMorton28 min
Jun 26, 8:55 PM MDTSevere Thunderstorm WarningBISMercer54 min
Jun 26, 9:17 PM MDTSevere Thunderstorm WarningBISSlope58 min
Jun 26, 9:39 PM MDTSevere Thunderstorm WarningBISMcHenry54 min
Jun 26, 9:48 PM MDTSevere Thunderstorm WarningBISBowman57 min
Jun 26, 9:51 PM MDTSevere Thunderstorm WarningBISGrant, Morton, Stark54 min
Jun 26, 10:09 PM MDTSevere Thunderstorm WarningBISAdams, Bowman66 min
Jun 26, 10:23 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton67 min
Jun 26, 10:28 PM MDTSevere Thunderstorm WarningBISBowman25 min
Jun 26, 10:56 PM MDTSevere Thunderstorm WarningBISAdams31 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.